# SDR UIEA2021062501419

- Difficulty date: June 10, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 44,452 hours, 8,817 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1387 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - KEEL BEAM, LOWER CHORD UPR FLANGE UPR SURFACE AT STA 1387 LBL9.( ACCOMPLISHED EI NO T2021A53M-1573 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
